Keywords : integro-differential equation
Some Results in the Theory of Fractional Order Integro-Differential Equation with Boundary Conditions
AL-Rafidain Journal of Computer Sciences and Mathematics,
2010, Volume 7, Issue 2, Pages 101-114
This paper deals with the existence and uniqueness of the solution for a boundary value problem of fractional order integro-differential equation, when using Banach fixed point theorem and Shafer’s fixed point theorem. This investigation based on the well known Riemann-Liouville fractional differential operator.